Positive solutions to some systems of coupled nonlinear Schrodinger equations

被引:15
|
作者
Colorado, Eduardo [1 ,2 ]
机构
[1] Univ Carlos III Madrid, Dept Matemat, Leganes 28911, Madrid, Spain
[2] CSIC UAM UC3M UCM, Inst Ciencias Matemat ICMAT, Madrid 28049, Spain
关键词
Nonlinear Schrodinger equations; Bound states; Critical point theory; Perturbation theory; GROUND-STATES; BOUND-STATES; R-N;
D O I
10.1016/j.na.2014.07.021
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We study the existence of nontrivial bound state solutions to the following system of coupled nonlinear time-independent Schrodinger equations -Delta u(j) + lambda(j)u(j) = mu(j)u(j)(3) + Sigma(N)(k=1;k not equal j) beta(jk)u(j)u(k)(2), u(j) is an element of W-1,W-2(R-n); j = 1, ... , N where n = 1, 2, 3; lambda(j), mu(j) > 0 for j = 1,..., N, the coupling parameters beta(jk) = beta(kj) is an element of R for j, k = 1,..., N, j not equal k. Precisely, we prove the existence of nonnegative bound state solutions for suitable conditions on the coupling factors. Additionally, with more restrictive conditions on the coupled parameters, weshow that the bound states founded are positive. (C) 2014 Elsevier Ltd.
引用
收藏
页码:104 / 112
页数:9
相关论文
共 50 条
  • [31] Uniqueness of positive solutions to some Schrodinger systems
    Zhou, Luyan
    Wang, Zhi-Qiang
    [J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2020, 195
  • [32] Some Exact and Explicit Solutions for Nonlinear Schrodinger Equations
    Aslan, I.
    [J]. ACTA PHYSICA POLONICA A, 2013, 123 (01) : 16 - 20
  • [33] Existence and concentration of positive solutions for a coupled nonlinear Schrodinger systems in R3
    Zhang, Huixing
    Liu, Jiaying
    Liu, Wenbin
    Jiang, Juan
    Wu, Yanqiang
    [J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2014, 37 (18) : 2980 - 2994
  • [35] CONSTRUCTION OF SOLUTIONS FOR SOME LOCALIZED NONLINEAR SCHRODINGER EQUATIONS
    Bourget, Olivier
    Courdurier, Matias
    Fernandez, Claudio
    [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 39 (02) : 841 - 862
  • [36] Periodic wavetrains for systems of coupled nonlinear Schrodinger equations
    Chow, KW
    Lai, DWC
    [J]. PRAMANA-JOURNAL OF PHYSICS, 2001, 57 (5-6): : 937 - 952
  • [37] Positive bound states of systems of nonlinear Schrodinger equations
    Chu, Jifeng
    [J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 72 (3-4) : 1983 - 1992
  • [38] Periodic solutions for a system of four coupled nonlinear Schrodinger equations
    Chow, KW
    [J]. PHYSICS LETTERS A, 2001, 285 (5-6) : 319 - 326
  • [39] Travelling wave solutions to the coupled discrete nonlinear Schrodinger equations
    Dai, CQ
    Zhang, JF
    [J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2005, 19 (13): : 2129 - 2143
  • [40] Quasi-periodic solutions of the coupled nonlinear Schrodinger equations
    Christiansen, PL
    Eilbeck, JC
    Enolskii, VZ
    Kostov, NA
    [J]. PROCEEDINGS OF THE ROYAL SOCIETY-MATHEMATICAL AND PHYSICAL SCIENCES, 1995, 451 (1943): : 685 - 700